# SDR DHL2007750505

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 39,009 hours, 21,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1203-1214
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT FLIGHTSTAR FOR AN A CHECK DISCREPANCY FUSELAGE REPAIR HAS BLIND FASTENERS INSTALLED AT STA 1203 STR22R AND DOUBLER IS DENTED.  REMOVED PREVIOUS REPAIR IAW B727SRM 51-30-2.  FABRICATED NEW REPAIR DOUBLER FROM 2024-T3 .063" PO NR 9005089 DIM 11 1/2" BY 7" IAW B727 SRM 53-30-3 FIG3 AND 53-30-2 FIG 2.  TREATED AND PRIMED NEW DOUBLER IAW B727 SRM 51-10-2.  INSTALLED NEW REPAIR AT FUSELAGE BS 1203 STR 22R IAW B727 SRM 53-30-3 FIG 3 AND 51-30-2.  THIS IS A CATEGORY B REPAIR.
